# SDR JR2R2011102000471

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC67018052
- Condition: Gouged
- Location: Aileron
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CENTER I/B HINGE FITTING GOUGED ON I/B FACE.  REPAIRED LT AILERON I/B HINGE FITTING ON I/B FACE IAW RO CRJ9-57-0338.
